# SDR DALA2020020530903

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 84,754 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6807, L/P 7210332) 44D EMERGENCY LT COVER BROKEN. CORRECTIVE ACTION: RESECURED EMERGENCY LT COVER AS REQUIRED.
